# SDR UPS96220730

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION IN SEAT TRACK LBL 25 STA 786 TO 848 WL 208.  MECHANICALLY REMOVED CORROSION, REWORK DEEMED OUT LIMITS IAW SRM 53-10-1.  REMOVED AND REPLACED SEAT TRACK FROM STA 786 TO 848 LBL 25 IAW 51-30-2, 53-10-5.
